MathSciNet Relay Station
MathSciNet bibliographic data
MR1033236 (94d:16025) 16K20 (12E15)
Van den Bergh, Michel; Schofield, Aidan Division algebra coproducts of index $n$. Trans. Amer. Math. Soc. 341 (1994), no. 2, 505–517.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement